Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 2 time in scopus
Metadata Downloads

Concordance to links with unknotted components

Title
Concordance to links with unknotted components
Authors
Cha, JCRuberman, D
POSTECH Authors
Cha, JC
Date Issued
Jan-2012
Publisher
GEOMETRY & TOPOLOGY PUBLICATIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/9318
DOI
10.2140/AGT.2012.12.963
ISSN
1472-2739
Article Type
Article
Citation
ALGEBRAIC AND GEOMETRIC TOPOLOGY, vol. 12, no. 2, page. 963 - 977, 2012-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

차재춘CHA, JAE CHOON
Dept of Mathematics
Read more

Views & Downloads

Browse